# SDR DALA12015703210

- Difficulty date: December 4, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 68,007 hours, 30,286 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LOWER FUSELAGE HAS LIGHTNING STRIKE ON THIRD FASTENER ON STRINGER 42R FWD OF FR 31.  REMOVED FASTENER & REAMED HOLE IAW SRM 53-21-11, FIG 213.  COLD WORK FASTENER HOLE IAW SRM 51-48-00.  INSTALLED FASTENER IAW SRM 51-42-11. PERFORMED SURFACE REPROTECTION IAW SRM 51-75-12.
